# SDR REXA2018122851331

- Difficulty date: December 15, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA6903111121
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK THAT SITS ON LBL 9 HAS CORROSION SPOTS BETWEEN FS 985 AND 
FS 1000, IN THE AFT CARGO BAY.                                       
REMOVED AND REPLACED SEAT TRACK. I.A.W. CRJ-900 AMM 53-00-49 SEAT
TRACK WAS LOCATED, DRILLED AND COUNTERSUNK ON WORK ORDER         
#1016449-1000-0162, 6764471, I.A.W. CRJ-900 SRM51-40-11
